# SDR AALA20060520

- Difficulty date: August 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 833704
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED ON EXTENSION.  DIFFICULTY MOVING EMERGENCY EXTENSION HANDLE.  LANDED MSP WITHOUT INCIDENT.  FOUND SMALL ROCK LODGED BETWEEN RIGHT MAIN LANDING GEAR DOWN LOCK SENSOR AND TARGET.  SENSOR DAMAGED.  REPLACED RIGHT MAIN LANDING GEAR DOWN LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
